Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An algorithm for a minimum cover of a graph


Authors: Robert Z. Norman and Michael O. Rabin
Journal: Proc. Amer. Math. Soc. 10 (1959), 315-319
MSC: Primary 05.00
MathSciNet review: 0106853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0106853-5
PII: S 0002-9939(1959)0106853-5
Article copyright: © Copyright 1959 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia